# SDR EE4Y2012102300315

- Difficulty date: June 8, 2012
- Submitted: October 24, 2012
- Operation: General aviation
- Aircraft: N932CE
- Make and model: Doug DC-9-33F
- Aircraft serial: 47465
- Aircraft time: 51,608 hours, 40,789 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, FIXED L/E SKIN DOUBLER CRACKED AT XRS 286.  REPAIRED IAW EO COO-9-57-180-12,.
